Yeast infection after Monistat 3day?
- 23 Jun 2015 by kbrook
- 23 Jun 2015
- monistat, infections, vaginal yeast infection, cream, yeast infection, infection
I realized I was getting a yeast infection on Friday so I started the Monistat 3day cream applicators. I finished on Sunday night and it seems to have gone away after halfway through Sunday. It seemed to be gone early. I was happy. Today is Tuesday and I woke up with the same itch again. I was wondering if I should do another treatment or try something else. I even have the monistat instant itch relief to use in the outside and that barely works. Any advice would be greatly appreciated. Thank you!
First, make sure this is a yeast infection and not a bacterial or protozoan infection. For yeast, you should notice a burning when you urinate, itchiness, very red vaginal skin and a white discharge that can smell yeasty or like a bakery. At it's worst, you'll see a cottage cheese appearing white discharge. If you still think you have a yeast infection you can take the 7 day Monistat treatment. If that doesn't keep the yeast from returning, go to your OB/GYN and get Terazol 7, a stronger prescription antifungal. If you have further questions, write back under this question and I'll see it.
You might have something other than a yeast infection.
You should go to your doctor and have an exam, and perhaps a culture.
You shouldn't diagnose yourself, although most women do, and the Monistat,
works. Yours sounds more severe. Check with your sex partner (excuse me but I
don't know how else to say it) and see if he has something affecting him like you
have. Have him get tested by a doctor, also.
I wish you good luck, and God bless you and make you well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2015 • 1 answer
Posted 21 Feb 2015 • 1 answer
Posted 24 Mar 2015 • 1 answer
Posted 18 Aug 2015 • 1 answer
Posted 8 Aug 2016 • 0 answers